Biblio

Export 6 results:
Author [ Keyword(Desc)] Title Type Year
Filters: First Letter Of Title is M  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
PhyloNet
L. Nakhleh, A metric on the space of reduced phylogenetic networks, IEEE/ACM Transactions on Computational Biology and Bioinformatics, vol. 7, pp. 218-222, 2010.PDF icon tcbb-Metric.pdf (287.01 KB)
G. Jin, Nakhleh, L., Snir, S., and Tuller, T., Maximum likelihood of phylogenetic networks, Bioinformatics, vol. 22, pp. 2604-2611, 2006.
H. J. Park and Nakhleh, L., MURPAR: A fast heuristic for inferring parsimonious phylogenetic networks from multiple gene trees, The 8th International Symposium on Bioinformatics Research and Applications (ISBRA), vol. LNBI 7292. pp. 213-224, 2012.PDF icon ParkNakhleh.pdf (289.57 KB)
Y. Yu, Dong, J., Liu, K., and Nakhleh, L., Maximum Likelihood Inference of Reticulate Evolutionary Histories, Proceedings of the National Academy of Sciences, vol. 111, no. 46, pp. 16448-16453, 2014.PDF icon PNAS-2014-YuEtAl.pdf (1.55 MB)